# SDR UIEA2025021600148

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 94,648 hours, 16,412 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ENG 1 VIB 4.0, N1 FAN, STEADY INCREASE THRU UPPER 20'S FLIGHT LEVEL.( RAN ENG 1 PER 71-00-00-705-057-J00. NOTED 3.1 VIBRATION PEAK PER MCC ENGINEERING. OPS CHECK NORMAL. )
